Layla Gonzalez-Delgado L.A. Care Health Plan, Member Advocate

Hilda Perez L.A. Care Health Plan, Member Representative



Board of Governors Executive Community Advisory Committee (ECAC)

L.A. Care Health Plan
Conference Rooms 1018 and 1019
1055 West 7th Street, 10th Floor
Los Angeles, CA 90017
Wednesday, September 13, 2017
10:00 a.m. - 1:00 p.m.

Call-in number: 1-855-846-1604 access code 998 266 224

Goals for Today's Meeting

- 1. Identify community issues affecting members by region.
- 2. Receive an update from L.A. Care's Chief Executive Officer.
- 3. Inform the committee members of the next scheduled ECAC Leadership Training.
- 4. Provide a status update from the Community Benefits Department on Brilliant Corners.
- 5. Present a motion to ECAC from committee member.

Meeting Agenda

Time	Agenda Item	Agenda Lead	Goal/Result
10:00 a.m.	I. Call to Order (5 minutes)	Cristina Deh-Lee, Chairperson	Call meeting to order.
10:05 a.m	II. Approve Agenda for September	Chairperson	Approve today's meeting
10:10 a.m.	13, 2017 (5 minutes)		agenda.
10:10 a.m	III. Approve meeting minutes for July	Chairperson	Approve the meeting minutes
10:15 a.m.	12, 2017 meeting (5 minutes)		for the July 12, 2017 ECAC meeting.
10:15 a.m	IV. Standing Items (85 minutes)		
11:40 a.m.	A. ECAC Chairperson Report (10:15 a.m. to 10:20 a.m.)	Chairperson	Approval of new candidates for RCAC/CCI membership.
	Motion to recommend approval of the following candidate (s) for RCAC/CCI membership (see attachment.)		
nublic entity serving	B. Board Member Report (10:20 a.m. to 10:40 a.m.)	Board Members	Receive an update on items discussed by the Board of Governors.

	0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0	Email: 0	Desir de la constant
	C. Communication and Community Relations Update (10:40 a.m. to 11:00 a.m.)	Francisco Oaxaca, Senior Director of Communications and Community Relations	Receive an update on L.A Care's Communications and Community Relations Department.
	D. Update from Chief Executive Officer (11:00 a.m. to 11:20 a.m.)	John Baackes, Chief Executive Officer	Receive an update from L.A. Care's Chief Executive Officer.
	E. Global Member Issues (11:20 a.m. to 11:40 a.m.)	Group	Report global member issues discussed during the RCAC/CCI meetings.
11:40 a.m 11:55 a .m.	V. Get Up & Move (15 min.)	Group	An opportunity to stretch and move.
11:55 a.m	VI. Old Business (5 min.)		
12:00 p.m.	A. ECAC Leadership Training (11:55 a.m. to 12:00 p.m.)	Idalia De La Torre, CO&E	Inform the committee members of the next scheduled ECAC Leadership Training.
12:00 p.m	VII. New Business (50 min.)		
12:50 p.m.	A. Community Benefits Department — Brilliant Corners (12:00 p.m. to 12:25 p.m.)	Roland Palencia, Director, Community Benefits Program Alison Klurfeld, Interim Executive Director, Safety Net Initiatives	Provide a status update on Brilliant Corners.
	B. 2017-2018 Consumer Advisory Committee Operations Planning (12:25 p.m. to 12:35 p.m.)	Auleria Eakins, Manager, CO&E	Provide the committee members information on the 2017 -2018 Consumer Advisory Committee Operations Planning.
	C. Committee member motion to ECAC:	Andria McFerson, RCAC 6 Chair	Present a motion to ECAC from committee member.
	 Motion to authorize RCAC, CCI Council Members and Health Promoters to participate in a community activity 		

1:00 p.m.	IX. Adjournment A. Next Meeting Date: Wednesday, October 11, 2017	Chairperson	
·	IV Adioussant	Chairnarcan	with the ECAC.
12:50 p.m 1:00 p.m.	VIII. Public Comments (10 min.)	Group	Each public member is given 2 minutes to share a comment
	coordinated by CO&E staff. Also, ECAC will work with L.A. Care staff to create a resource book with local and governmental resources by regions. (12:35 p.m. to 12:50 p.m.)		

***** PLEASE BE ON TIME *****

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Victor Rodriguez at (213) 694-1250, Ext. 5214 prior to 10:00 am the day of the meeting to inform him that you will not be attending.

Community Outreach & Engagement Toll Free Line 1-888-522-2732